# SDR SRAA970420

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 6122 · Propeller Governor
- Part: Valve Housing
- Part number: 582855
- Condition: Bearing Failed
- Location: Nr 4 Prop Gov
- Component: Hamstd, 54H60117
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN OF NR 4 ENGINE DUE TO SUSPECTED DECOUPLE APPROX 30 MIN.  AFTER TAKEOFF FROM  LCK.  RETURNED TO LCK AND LANDED WITHOUT INCIDENT.  FOUND NO DECOUPLE CONDITION, NR 4 PROPELLER VALVE HOUSING ASS'Y HAD FAILED BEARING.  REPLACED NR 4 PROP AND VALVE HOUSING ASS'Y AND FUNCTIONAL CHECKED PER SAT J/C 6101, 7101 AND 7101-2 AND RETURNED TO SERVICE.
